# SDR IPXA2020111262309

- Difficulty date: November 1, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC7595508
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT INBOARD AILERON LEADING EDGE RIB CRACK.  REMOVED AND REPLACED RT INBOARD AILERON LEADING EDGE CRACKED RIB, IAW SRM 51-31-01 AND SRM 51-35-01.  (MINOR)
